Cinecon 53 banner image

Sitting Pretty film image

Cinecon 53 Film Schedule

Updated 7/25/17

Here is the schedule for Cinecon 53. For more information about these films see our Screening at Cinecon 53 page.

All of the screenings will be at Grauman's Egyptian Theater, 6712 Hollywood Boulevard. Admission is by day pass or full festival pass which can be purchased in advance or at the door during the show, please see our Registration page for more information

Show times are approximate and this schedule is subject to change without notice. Some films may be listed here pending final clearance. Film running times are approximate. Guests appearances are confirmed subject to unforeseen circumstances.

Cinecon 53 films

Thursday August 31
5:00    Welcoming Reception in Forecourt
6:30    Introduction, Music and Chat with Norman Lloyd
7:15   STEAMBOAT BILL, JR. (1928) Buster Keaton 72 min
With live accompaniment by the Famous Players Orchestra
8:45   NOW I'LL TELL (1934) Spencer Tracy Alice Faye 87 min
10:25    BOWERY TO BROADWAY (1944) Jack Oakie, Maria Montez, Susanna Foster 94 min
 
Friday September 1
9:00   Brooklyn Goes to Las Vegas (1956) Harold Huber 9 min
9:10   WOMAN CHASES MAN (1937) Miriam Hopkins Joel McCrea 71 min
10:35    The Lion, The Lamb, The Man (1914) Lon Chaney Pauline Bush 35 min
11:10    SHARK MONROE (1918) William S. Hart 62 min
12:15    Lunch Break
1:55   UNIVERSAL & MENTONE SHORTS
3:10    SENSATION SEEKERS (1927) Billie Dove Huntley Gordon 78 min
4:40   Schmo Boat (2015) Nick Santa Maria Will Ryan 30 min
5:15   NO MORE WOMEN (1934) Edmund Lowe Victor McLaglen Sally Blane 74 min
6:30    Dinner Break
8:10   Boys Will Be Boys (1932) Sally Blane Frank Albertson 20 min
8:30   THE BRAT (1931) Sally O'Neil Alan Dinehart 67 min
9:50    Tut! Tut! King (1923) 11 min
10:00    THE PERFECT WOMAN (1920) Constance Talmadge Charles Meredith 50 min
10:55   THE BLACK ROOM (1935) Boris Karloff Marian Marsh 70 min (ends 12:05)
 
Saturday September 2
9:00   TBD B&W Porky Pig cartoon
9:10    ALL-AMERICAN SWEETHEART (1937) Patricia Farr Scott Kolk 62 min
10:25    THE TEXAS STREAK (1926) Hoot Gibson Blanche Mehaffey 55 min
11:30    HAROLD LLOYD: TIMELESS COMEDY GENIUS Documentary 60 min
12:30    Lunch Break
  2:05    No Children (1929)    SPIELBERG THEATRE
  2:30    BELLBOY 13 (1923) Douglas
MacLean 55 min
   2:30   KINECON AT CINECON
      Special Kinescope Program
  3:35    THE ACCUSING FINGER (1936)
Marsha Hunt 62 min
  
  4:55    HAL ROACH SHORTS    4:55   Animation Program
6:05    "Reel Heroes" preview
6:15    Dinner Break
     SATURDAY NITRATE FEVER Special Program*
7:55    Shorts:   Autobuyography (1934) Leon Errol/   Speed in the Gay '90s (1932) Andy Clyde/   Hare Ribbin' (Director's Cut) (1944) Bugs Bunny
8:45    Chat with Patricia Morison
9:00    UNTAMED (1940) Patricia Morison Ray Miland 83 min
 
10:35   MURDER AMONG FRIENDS (1941) Marjorie Weaver John Hubbard 67 min
 
Sunday September 3
9:00   Rolling Along (1930) George Sidney, Charles Murray 20 min
9:20    ANYTHING GOES (1936) Bing Crosby Ida Lupino Ethel Merman 92 min
11:05   CAPTAIN BLOOD (1924) LoC reconstruction J. Warren Kerrigan 89 min
12:35    Lunch Break
2:20    FORT LEE PROGRAM 60 min
     A Triple Salute to Universal 1940s B-Pictures
3:25   NORTH TO THE KLONDIKE (1942) Broderick Crawford Evelyn Ankers 60 min
4:35    LA CONGA NIGHTS (1940) Hugh Herbert Dennis O'Keefe 60 min
5:40   RIDERS OF THE SANTA FE (1944) Rod Cameron Fuzzy Knight 60 min
6:40    Dinner Break
8:40   Share the Wealth (1936) Andy Clyde, Mary Gordon, Vernon Dent 19 min
8:40    SPRING TONIC (1935) Lew Ayres, Claire Trevor 58 min
9:50   POLLY REDHEAD (1917) Ella Hall, Gertrude Astor, Charles Hill Mailes 45 min
10:45    SING AND BE HAPPY (1937) Tony Martin, Leah Ray, Joan Davis 64 min
 
Monday September 4
9:00    TBD Short
9:10    WOMAN-WISE (1937) Rochelle Hudson, Michael Whalen 62 min
10:25    THE SALVATION HUNTERS (1925) George K. Arthur, Georgia Hale 65 min
11:40    THE POWER OF THE PRESS (1943) Guy Kibbee, Lee Tracy, Gloria Dickson 65 min
12:50    Lunch Break
2:10   Ralph Story's Los Angeles: Mack Sennett (1967)
2:35   THE PRESIDENT VANISHES (1934) Edward Arnold Paul Kelly 83 min
4:15    WHEN DAWN CAME (1920) Colleen Moore, Lee Shumway 77 min
5:45    THE TEXAS RANGERS (1936) Fred MacMurray, Jack Oakie, Jean Parker 98 min
7:00    Farewell Remarks

*Nitrate screenings made possible through support of the Hollywood Foreign Press Association, Turner Classic Movies, and The Film Foundation in partnership with the American Cinematheque and the Academy Film Archive.

COLOR CODE: Sound Films. Silents with live piano. Live events. Meal breaks. Features or feature-length programs are ALL CAPS. Shorts lead directly into features; breaks occur after each feature.

We do our best to stick to the schedule, but changes and delays are inevitable; please donít holler at us. P.S.: We will never start a film early.

Home   Cinecon 53 in Hollywood   Latest News   Screening at Cinecon 53   Memorabilia Show  
Stay at the Loews Hollywood Hotel  Cinecon 53 Schedule  Become a Volunteer   Donations Page  
Registration Form   What is Cinecon?   Film Preservation   Links  


     © 2017   Cinecon Classic Film Festival, Inc.     e-mail:   cinecon52@aol.com
     Write to:  CINECON   3727 W. Magnolia Boulevard, # 760, Burbank, CA 91505